Equivalent forms of the Bessis-Moussa-Villani conjecture

É. Lieb, R. Seiringer, Journal of Statistical Physics 115 (2004) 185–190.


Journal Article | Published
Author
;
Abstract
The BMV conjecture for traces, which states that Tr exp(A - λB) is the Laplace transform of a positive measure, is shown to be equivalent to two other statements: (i) The polynomial λ → Tr(A + λB) p has only non-negative coefficients for all A, B ≥ 0, p ∈ ℕ and (ii) λ → Tr(A + λB)-p is the Laplace transform of a positive measure for A, B ≥ 0, p > 0.
Publishing Year
Date Published
2004-04-01
Journal Title
Journal of Statistical Physics
Volume
115
Issue
1-2
Page
185 - 190
IST-REx-ID

Cite this

Lieb É, Seiringer R. Equivalent forms of the Bessis-Moussa-Villani conjecture. Journal of Statistical Physics. 2004;115(1-2):185-190. doi:10.1023/B:JOSS.0000019811.15510.27
Lieb, É., & Seiringer, R. (2004). Equivalent forms of the Bessis-Moussa-Villani conjecture. Journal of Statistical Physics, 115(1–2), 185–190. https://doi.org/10.1023/B:JOSS.0000019811.15510.27
Lieb, Élliott, and Robert Seiringer. “ Equivalent Forms of the Bessis-Moussa-Villani Conjecture.” Journal of Statistical Physics 115, no. 1–2 (2004): 185–90. https://doi.org/10.1023/B:JOSS.0000019811.15510.27.
É. Lieb and R. Seiringer, “ Equivalent forms of the Bessis-Moussa-Villani conjecture,” Journal of Statistical Physics, vol. 115, no. 1–2, pp. 185–190, 2004.
Lieb É, Seiringer R. 2004. Equivalent forms of the Bessis-Moussa-Villani conjecture. Journal of Statistical Physics. 115(1–2), 185–190.
Lieb, Élliott, and Robert Seiringer. “ Equivalent Forms of the Bessis-Moussa-Villani Conjecture.” Journal of Statistical Physics, vol. 115, no. 1–2, Springer, 2004, pp. 185–90, doi:10.1023/B:JOSS.0000019811.15510.27.

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar